On the asymptotic distribution of the maximal deviations
Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 522-525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_3_a5,
author = {V. S. Korolyuk},
title = {On the asymptotic distribution of the maximal deviations},
journal = {Doklady Akademii Nauk},
pages = {522--525},
year = {1962},
volume = {142},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a5/}
}
V. S. Korolyuk. On the asymptotic distribution of the maximal deviations. Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 522-525. http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a5/